# SDR SIMA20160210005

- Difficulty date: February 10, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,990 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521725025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT SILL HAS CORROSION.  R & R SERVICE DOOR AFT SILL IAW SRM 51-40-02.
